Boundedness of Solutions for a Class of Sublinear Reversible Oscillators with Periodic Forcing
Tingting Zhang and
Jianguo Si
Abstract and Applied Analysis, 2013, vol. 2013, 1-18
Abstract:
We study the boundedness of all solutions for the following differential equation where are odd functions, is an even function, are smooth -periodic functions, is a nonzero constant, and is a small parameter. A sufficient and necessary condition for the boundedness of all solutions of the above equation is established. Moreover, the existence of Aubry-Mather sets is obtained as well.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/246343.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/246343.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:246343
DOI: 10.1155/2013/246343
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().